# SDR RAIA990826

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Prop
- Part time: 1,318 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7030 - COU - RIGHT RPM GAUGE FLUCTUATING.  MAINTENANCE REPLACED TACH GENERATOR ON RIGHT ENGINE.  (M)
